Alert archive / Texas / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 232, NWS Shreveport, LA

May 6, 20257 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at May 6, 2025, 12:55 PM CDT for 7 counties in Texas. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 6, 2025, 12:55 PM CDT (17:55 UTC)
Expired
May 6, 2025, 1:45 PM CDT
In force
50 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Camp County, TX, Franklin County, TX, Gregg County, TX, Morris County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 120 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 9:53 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 5.9 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 104 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1586 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
104 m²/s²
0-3 km storm-relative helicity
203 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:07 AM CDT, 2 hours 48 minutes earlier. Its key messages:

  • Showers and thunderstorms, including severe thunderstorms, will develop across the area over the next 24 hours.
  • Dangerous flash flooding will be the primary life-threatening hazard from multiple rounds of strong thunderstorms
  • Severe thunderstorms will still have the potential to produce damaging winds, large hail, and tornadoes, especially in Deep East Texas this afternoon into the evening. Over the next 12-18 hours the atmosphere will continue to modify with the approach of a warm frontal boundary. This will set the stage for heavy rainfall from showers and thunderstorms as PWAT values surpass 1.5 inches (approaching 90th percentile for this time of the year) through Tuesday. Any thunderstorms that develop in East Texas could be severe with damaging winds and large hail. Further south in Deep East Texas, surface winds will gain a more southwesterly component, boosting tornado potential in that area. With any damaging winds, trees with waterlogged root systems may be more susceptible to being blown over. Temperature maximums/minimums will remain near or just above normal (80s and 60s respectively). /16/ &&
Area forecast discussion, May 6, 10:07 AM CDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1007 AM CDT Tue May 6 2025

...New UPDATE...

.UPDATE...
Issued at 955 AM CDT Tue May 6 2025

Within the last half hour, a Severe Thunderstorm Watch has been
issued across the majority of the SHV responsible ETX counties as
elevated thunderstorms north of an advancing warm front have
initiated. Hail and wind will be the primary concern with these
storms through the afternoon. Question for later this afternoon
comes in the form of how far north the warm front stretched across
the Gulf Coast advances north into Deep East Texas and West-
Central Louisiana. Along and south of this boundary, a volatile
environment with supportive SBCAPE and deep layer shear will
allow for rotating updrafts, where a tornado threat will likely
prevail through the mid to late afternoon hours, into the early
evening. Given current model trends, downstream watch issuance
will be likely in the aforementioned regions.

KNAPP

&&

.SHORT TERM...
(Tuesday through Wednesday)
Issued at 355 AM CDT Tue May 6 2025

.KEY MESSAGES...

- Showers and thunderstorms, including severe thunderstorms, will
  develop across the area over the next 24 hours.

- Dangerous flash flooding will be the primary life-threatening
  hazard from multiple rounds of strong thunderstorms

- Severe thunderstorms will still have the potential to produce
  damaging winds, large hail, and tornadoes, especially in Deep
  East Texas this afternoon into the evening.

Over the next 12-18 hours the atmosphere will continue to modify
with the approach of a warm frontal boundary. This will set the
stage for heavy rainfall from showers and thunderstorms as PWAT
values surpass 1.5 inches (approaching 90th percentile for this
time of the year) through Tuesday. Any thunderstorms that develop
in East Texas could be severe with damaging winds and large hail.
Further south in Deep East Texas, surface winds will gain a more
southwesterly component, boosting tornado potential in that area.
With any damaging winds, trees with waterlogged root systems may
be more susceptible to being blown over. Temperature maximums/minimums
will remain near or just above normal (80s and 60s respectively).
/16/

 &&

.LONG TERM...
(Wednesday Night through Tuesday)
Issued at 355 AM CDT Tue May 6 2025

Wrap-around troughing, in combination with the attendant frontal
boundary over parts of the Gulf Coast, will keep active weather in
place through most of the rest of the week. Given WPC QPF
estimates, an additional 1-1.5 inches of rainfall is likely
(especially in southern zones) on top of wet soils. Over time, the
runoff from the storms earlier in the week will make its way to
area rivers, producing longer-term flooding in some areas. Drier
northerly flow is expected to return by this weekend as the
surface trough axis shifts eastward, and the upper-level trough
remains somewhat over the Ark-La-Miss deflecting remaining
precipitation chances away from the area. /16/

&&

.AVIATION...
(12Z TAFS)
Issued at 617 AM CDT Tue May 6 2025

Already seeing some -SHRA near and south of the I-20 corridor and
even some elevated -TSRA just south of the corridor across N LA.
This activity is rather scattered but have accounted for it with
VCTS and TEMPO groups that should hold us until the bigger show
today where TSRA will prevail through the afternoon hours. Went
back to VCTS across most terminal locations through the evening
before ending convective weather and hitting the possibility of
fog developing late tonight towards the tail end of the 12z TAF
period along with LIFR ceilings, especially across our NE TX
terminal locations. Winds will be from the east to east southeast
through the day with sustained winds near 10kts with higher gusts.
Look for winds to become variable and decouple this evening into
the overnight hours.

13

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 355 AM CDT Tue May 6 2025

Spotter activation is expected later today as early as midday and
continuing through the evening. /16/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  71  66  83  65 /  90  70  20  20
MLU  72  64  82  64 /  90  90  40  30
DEQ  69  59  78  58 /  90  70  10  20
TXK  70  62  80  61 / 100  70  10  20
ELD  71  60  81  61 /  90  90  20  20
TYR  71  64  81  63 / 100  40  10  20
GGG  71  63  81  62 / 100  50  20  20
LFK  74  66  84  64 /  90  60  30  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Flood Watch through Wednesday morning for ARZ050-051-059>061-
     070>073.

LA...Flood Watch through Wednesday morning for LAZ001>006-010>014-
     017>022.

OK...Flood Watch through Wednesday morning for OKZ077.

TX...Flood Watch through Wednesday morning for TXZ096-097-108>112-
     124>126-136>138-149>153-165>167.

&&

SHORT TERM...16
LONG TERM....16
AVIATION...13

In the hours before

Special weather statement, May 6, 12:14 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1214 PM CDT Tue May 6 2025

ARZ059-OKZ077-TXZ096-097-108-109-061800-
McCurtain OK-Franklin TX-Bowie TX-Red River TX-Titus TX-Little
River AR-
1214 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL LITTLE RIVER...RED
RIVER...NORTHWESTERN BOWIE...SOUTHERN MCCURTAIN...NORTHEASTERN
FRANKLIN AND NORTHERN TITUS COUNTIES UNTIL 1 PM CDT...

At 1214 PM CDT, Doppler radar was tracking a strong thunderstorm
near Boxelder, moving north at 30 mph.

HAZARD...Wind gusts up to 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Clarksville, Foreman, Boxelder, Idabel, De Kalb, Bagwell,
  Manchester, Wilkerson, Arkinda, Valliant, Talco, Avery, Millerton,
  Annona, Haworth, Garvin, English, Bryarly, Harris and Beaverdams.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3395 9523 3396 9522 3394 9516 3403 9516
      3378 9433 3334 9479 3335 9480 3337 9481
      3332 9481 3329 9484 3335 9515
TIME...MOT...LOC 1713Z 190DEG 28KT 3350 9494

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

26
Special weather statement, May 6, 12:21 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1221 PM CDT Tue May 6 2025

TXZ136-149-061745-
Cherokee TX-Smith TX-
1221 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN CHEROKEE AND
SOUTHERN SMITH COUNTIES UNTIL 1245 PM CDT...

At 1221 PM CDT, Doppler radar was tracking a strong thunderstorm
near Maydelle, or 10 miles southwest of Jacksonville, moving north
at 65 mph.

HAZARD...Wind gusts up to 30 mph and half inch size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Tyler, Jacksonville, Whitehouse, Rusk, Bullard, Troup, Mount
  Selman, Mixon, Reese, Maydelle, New Summerfield, Noonday,
  Gallatin, Cuney, Teaselville and Concord.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3215 9548 3220 9546 3224 9549 3225 9547
      3228 9546 3218 9499 3215 9499 3172 9519
      3176 9540 3182 9540 3184 9541 3184 9545
      3193 9542 3196 9545 3199 9545 3202 9543
      3204 9544 3205 9542 3207 9544 3208 9542
TIME...MOT...LOC 1721Z 190DEG 55KT 3184 9535

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH

26
Special weather statement, May 6, 12:23 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1223 PM CDT Tue May 6 2025

TXZ124-125-136-137-061800-
Smith TX-Upshur TX-Wood TX-Gregg TX-
1223 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL GREGG...CENTRAL
SMITH...SOUTHWESTERN UPSHUR AND SOUTHEASTERN WOOD COUNTIES UNTIL 1
PM CDT...

At 1223 PM CDT, Doppler radar was tracking a strong thunderstorm
over Tyler, moving northeast at 60 mph.

HAZARD...Wind gusts up to 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Tyler, Longview, Whitehouse, White Oak, Gladewater, Lindale,
  Quitman, Big Sandy, Hawkins, Clarksville City, East Mountain,
  Hoard, Liberty City, Hainesville, New Chapel Hill, Winona, Union
  Grove, Warren City and Red Springs.

LAT...LON 3261 9544 3280 9543 3255 9478 3221 9524
      3230 9545 3231 9545 3232 9546 3232 9545
      3233 9546 3233 9545 3236 9545 3237 9546
TIME...MOT...LOC 1723Z 209DEG 51KT 3234 9530

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

26
Special weather statement, May 6, 12:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Shreveport LA
1247 PM CDT Tue May 6 2025

ARZ059-070-TXZ097-112-061815-
Little River AR-Miller AR-Cass TX-Bowie TX-
1247 PM CDT Tue May 6 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LITTLE RIVER...
NORTHWESTERN MILLER...NORTHEASTERN CASS AND SOUTHEASTERN BOWIE
COUNTIES THROUGH 115 PM CDT...

At 1247 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles west of Atlanta, moving north at 60 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Mount Pleasant, Queen City, Maud, Mandeville, Nash, Red Hill, Domino,
Douglassville, Leary, Redwater, Pleasant Hill, Texarkana, Hervey, Red
Lick, Atlanta, Red Bank, Wake Village, Homan, Genoa, and Hooks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM CDT for
northeastern Texas.

&&

LAT...LON 3351 9377 3350 9377 3298 9423 3303 9442
      3363 9435
TIME...MOT...LOC 1747Z 191DEG 50KT 3312 9429

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

26
Local storm report, May 6, 12:51 PM CDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1251 PM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     Hail             4 SE Noonday            32.20N 95.35W
05/06/2025  M1.00 Inch       Smith              TX   Broadcast Media

            Report of quarter sized hail in Flint, TX.

&&

AEC
Local storm report, May 6, 12:54 PM CDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Shreveport LA
1254 PM CDT Tue May 6 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1252 PM     Hail             3 ESE Noonday           32.23N 95.35W
05/06/2025  E1.00 Inch       Smith              TX   Broadcast Media

            Report of quarter sized hail in Gresham, TX.

&&

AEC

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 9:06 AM CDTRiver Flood WarningSHVGregg, Smith, Upshur12 days
May 6, 9:14 AM CDTRiver Flood WarningSHVPanola, Shelby21 days
May 6, 9:32 AM CDTSpecial Weather StatementSHVSmith, Wood28 min
May 6, 9:37 AM CDTRiver Flood WarningSHVBowie, Red River6 days
May 6, 9:52 AM CDTSpecial Weather StatementSHVWood53 min
May 6, 10:09 AM CDTRiver Flood WarningSHVGregg, Rusk46 hr
May 6, 10:47 AM CDTSevere Thunderstorm WarningSHVCamp, Cass, Franklin, Morris, Smith, Titus and 2 more43 min
May 6, 11:29 AM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus46 min
May 6, 12:05 PM CDTSpecial Weather StatementSHVHarrison, Marion40 min
May 6, 12:14 PM CDTSpecial Weather StatementSHVRed River46 min
May 6, 12:21 PM CDTSpecial Weather StatementSHVCherokee24 min
May 6, 12:21 PM CDTSevere Thunderstorm WarningSHVCass, Harrison, Marion39 min
May 6, 12:23 PM CDTSpecial Weather StatementSHVSmith37 min
May 6, 12:35 PM CDTSevere Thunderstorm WarningSHVCherokee, Gregg, Smith40 min
May 6, 12:47 PM CDTSpecial Weather StatementSHVCass28 min
May 6, 12:56 PM CDTFlash Flood WarningSHVCherokee, Gregg, Rusk, Smith, Upshur5 hr
May 6, 12:57 PM CDTSpecial Weather StatementSHVCherokee, Rusk48 min
May 6, 1:20 PM CDTSpecial Weather StatementSHVFranklin, Red River, Titus40 min
May 6, 1:24 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Smith56 min
May 6, 1:28 PM CDTTornado WarningSHVCherokee, Smith47 min
May 6, 1:31 PM CDTSpecial Weather StatementSHVShelby44 min
May 6, 1:36 PM CDTSevere Thunderstorm WarningSHVHarrison, Marion39 min
May 6, 1:42 PM CDTSpecial Weather StatementSHVCamp, Morris, Upshur33 min
May 6, 2:00 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Nacogdoches, Rusk60 min
May 6, 2:03 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCherokee, Gregg, Harrison, Panola, Rusk, Smith57 min
May 6, 2:31 PM CDTFlash Flood WarningSHVGregg, Harrison, Panola, Rusk5 hr
May 6, 2:37 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, Shelby53 min
May 6, 2:47 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison, Panola, Rusk58 min
May 6, 3:03 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVNacogdoches, Panola, Shelby42 min
May 6, 3:11 PM CDTFlash Flood WarningSHVHarrison, Panola5 hr
May 6, 3:21 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVAngelina, Cherokee, Nacogdoches41 min
May 6, 3:44 PM CDTSevere Thunderstorm WarningSHVShelby61 min
May 6, 4:02 PM CDTSevere Thunderstorm WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more43 min
May 6, 4:36 PM CDTSpecial Weather StatementSHVSabine24 min
May 6, 4:42 PM CDTSevere Thunderstorm WarningSHVPanola, Sabine, San Augustine, Shelby33 min
May 6, 5:00 PM CDTFlash Flood WarningSHVAngelina, Cherokee, Nacogdoches, Panola, Rusk, San Augustine and 1 more3 hr
May 6, 5:08 PM CDTSevere Thunderstorm WarningSHVAngelina, Sabine, San Augustine52 min
May 6, 5:38 PM CDTFlash Flood WarningSHVSabine, Shelby3 hr
May 5, 7:13 PM CDTRiver Flood WarningSHVCaddo, De Soto63 hr
May 6, 9:03 AM CDTSpecial Weather StatementSHVJackson27 min
May 6, 9:28 AM CDTSpecial Weather StatementSHVOuachita32 min
May 6, 10:00 AM CDTSpecial Weather StatementSHVOuachita45 min
May 6, 1:26 PM CDTSpecial Weather StatementSHVLaSalle19 min
May 6, 2:14 PM CDTSevere Thunderstorm WarningSHVBossier, Webster20 min
May 6, 2:43 PM CDTSpecial Weather StatementSHVBienville, Bossier, Natchitoches, Red River, Webster47 min
May 6, 3:03 PM CDTSevere Thunderstorm WarningSHVBienville, Bossier, Claiborne, Jackson, Lincoln, Natchitoches and 3 more42 min
May 6, 3:17 PM CDTSevere Thunderstorm WarningSHVBossier, Caddo, De Soto, Webster43 min
May 6, 3:29 PM CDTTornado Warning Tornado observedSHVBossier, Caddo46 min
May 6, 3:53 PM CDTTornado WarningSHVBossier, Caddo, Webster22 min
May 6, 3:54 PM CDTSpecial Weather StatementSHVCaldwell, Ouachita, Union36 min
May 6, 4:00 PM CDTSevere Thunderstorm WarningSHVCaldwell, Jackson, Ouachita, Union45 min
May 6, 4:01 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBossier, Claiborne, Webster59 min
May 6, 4:10 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Claiborne, Lincoln, Webster50 min
May 6, 4:14 PM CDTFlash Flood WarningSHVBienville, Bossier, Claiborne, Lincoln, Red River, Webster5 hr
May 6, 4:32 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVBienville, Caldwell, Jackson, Lincoln, Natchitoches, Ouachita and 1 more43 min
May 6, 4:48 PM CDTSevere Thunderstorm WarningSHVNatchitoches, Sabine27 min
May 6, 4:52 PM CDTSevere Thunderstorm WarningSHVLincoln, Ouachita, Union53 min
May 6, 5:06 PM CDTFlash Flood WarningSHVDe Soto, Natchitoches, Red River3 hr
May 6, 5:06 PM CDTSevere Thunderstorm Warning Considerable damage threatSHVCaldwell, Jackson, Lincoln, Ouachita, Winn54 min
May 6, 5:11 PM CDTFlash Flood WarningSHVBienville, Caldwell, Jackson, Lincoln, Ouachita, Union3 hr
May 6, 5:13 PM CDTTornado WarningSHVJackson, Lincoln, Ouachita, Union47 min
May 6, 5:44 PM CDTSevere Thunderstorm WarningSHVGrant, Natchitoches, Sabine, Winn46 min
May 6, 6:14 PM CDTFlash Flood WarningSHVCaldwell, Grant, Jackson, LaSalle, Winn3 hr
May 6, 11:38 AM CDTSpecial Weather StatementSHVHempstead, Nevada52 min
May 6, 1:08 PM CDTSpecial Weather StatementSHVLafayette, Miller52 min
May 6, 1:33 PM CDTSpecial Weather StatementSHVHempstead, Howard, Little River, Sevier42 min
May 6, 1:47 PM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier18 min
May 6, 2:18 PM CDTSpecial Weather StatementSHVColumbia, Nevada42 min
May 6, 2:19 PM CDTSpecial Weather StatementSHVUnion41 min
May 6, 2:56 PM CDTSpecial Weather StatementSHVColumbia, Union49 min
May 6, 3:15 PM CDTSevere Thunderstorm WarningSHVUnion30 min

Nearby

Severe Thunderstorm Warnings in Texas, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.